Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6777
Title: Binary designs are not always the best
Authors: Shah, K R
Das, Ashish
Keywords: Numbers
Design engineering
Issue Date: 1992
Citation: The Canadian Journal of Statistics, vol.20, no.3, p.347-351
URI: http://hdl.handle.net/123456789/6777
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binary Designs Are Not Always the Best.pdf471.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.